# SDR AMTA200500422

- Difficulty date: May 5, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Shim
- Condition: Migrated
- Location: Nr 1 Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD/ FIREWALL, NR 1 ENGINE STRUT UPPER LINK FITTING HAS MIGRATING SHIM AT OB HORIZONTAL FLANGE PP, STA 174.3.  COMPLIED WITH PART 1 OF ERA 757-54R-5870. (K)
